# SDR 2008UALA03505

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 35,514 hours, 13,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM NR 155 FOUND CORRODED.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED CORRODED BEAM 155 CONT OF AMIS ITEM 5142016.  BEAM 155 BEGAN TRANSFER OF BRACKETS AND DRILLING MOUNTING HOLES.  CONT OF AMIS ITEM 5142023 -INSTALLED BEAM 155.
